BMJ case reports · 2021
Acute ST-segment elevation myocardial infarction secondary to vaccine-induced immune thrombosis with thrombocytopaenia (VITT).
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Flower Luke, Bares Zdenek, Santiapillai Georgina, Harris Stephen
Аннотация
A 40-year-old man with no cardiac history presented with central chest pain 8 days after receiving the ChAdOx1 nCov-19 vaccine against COVID-19. Initial blood tests demonstrated a thrombocytopaenia (24×109 μg/L) and a raised d-dimer (>110 000 μg/L), and he was urgently transferred to our tertiary referral central for suspected vaccine-induced immune thrombocytopaenia and thrombosis (VITT). He developed dynamic ischaemic electrocardiographic changes with ST elevation, a troponin of 3185 ng/L, and regional wall motion abnormalities. An occlusion of his left anterior descending coronary artery was seen on CT coronary angiography. His platelet factor-4 (PF-4) antibody returned strongly positive. He was urgently treated for presumed VITT with intravenous immunoglobulin, methylprednisolone and plasma exchange, but remained thrombocytopaenic and was initiated on rituximab. Argatroban was used for anticoagulation for his myocardial infarction while he remained thrombocytopaenic. After 6 days, his platelet count improved, and his PF-4 antibody level, troponin and d-dimer fell. He was successfully discharged after 14 days.